It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by George on October 10, 2000 at 13:04:31:

Hello.
I was prescribed 20mg a day prozac for ADHD(mostly for anxiety and inability to focus mind)
Anyway, I've been on it only seven days and my appetite is already really screwed up. I never want to eat and am always waking up hungry. Last night, I went to bed and found that I was getting a little hungry, so to prevent waking up in the middle, I figured I'd have some toast before bed. A couple pieces into it I thought I was going to throw up. Right up to the squirming and the tingling lips and shoulders, but nothing happened. I spent the next several hours thinking I was going to vomit, but not vomiting. It was torture. I got no sleep. I just now ate a couple pieces of bread, and I'm feeling similar. Since I don't think I'm going to vomit, I guess I would consider it SEVERE stomach butterflies.
My question is, will this end? Soon? I would so much rather be a bit anxious than nauseus all the time. And I'm visiting old friends in four days...I don't want to be all miserable around them. I'm tempted to just stop taking the prozac altogether. What do you think?

-Thank you.

Follow Ups

All times are GMT -7. The time now is 05:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!